# SDR 2008UALA00434

- Difficulty date: January 24, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 40,253 hours, 11,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 2L WOULD NOT ARM.   FOUND RETAINER STRAP INTERFERENCE.  SECURED RETAINER STRAP, DOOR FUNCTIONS  NORMALLY.
